Journal of Symbolic Logic

A Note on Subgroups of the Automorphism Group of a Saturated Model, and Regular Types

A. Pillay

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Let $M$ be a saturated model of a superstable theory and let $G = \operatorname{Aut}(M)$. We study subgroups $H$ of $G$ which contain $G_{(A)}, A$ the algebraic closure of a finite set, generalizing results of Lascar [L] as well as giving an alternative characterization of the simple superstable theories of [P]. We also make some observations about good, locally modular regular types $p$ in the context of $p$-simple types.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 3 (1989), 858-864.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743022

Mathematical Reviews number (MathSciNet)
MR1011174

Zentralblatt MATH identifier
0721.03020

JSTOR
links.jstor.org

Citation

Pillay, A. A Note on Subgroups of the Automorphism Group of a Saturated Model, and Regular Types. J. Symbolic Logic 54 (1989), no. 3, 858--864. https://projecteuclid.org/euclid.jsl/1183743022


Export citation